# SDR CALA2025012301985

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 47,303 hours, 6,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20032827
- Condition: Faulted
- Location: Zone 200
- Part time: 16,411 hours, 2,127 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTALLATION TEST - SEAT CENTER EMERGENCY LIGHTS FROM 33L/R TO 38L/R DON'T WORK, WHEN "EMERGENCY LIGHT" SWITCH IS TURN ON. REMOVED AND REPLACED WCU26 AND WBU26 IAW AMM B787-A-33-51-07-01B-720A-A. EMERGENCY FLOOR LIGHTING AT ROWS 33 TO 38 OPS CHECK GOOD.
